# SDR SCNA97127

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, A CRACK WAS FOUND ON THE NUMBER 5 SLAT ACTUATOR INBOARD AND OUTBOARD ATTACH RIBS.  FABRICATED AND INSTALLED REPAIRS PER B727 SRM 57-50-03 AND 51-30-02.
